| Model Number |
CI-1601-05 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced electrode migration following initial implant surgery.The surgeon attempted to re-advance the array, but was unable to do so.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.The recipient's device was successfully activated.